MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV START KIT

Medline Industries, LP MEDLINE; DBD-IV START KIT
Catalog Number DYND74272
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dressing adheres to other side of packaging and does not pull away for use.
 
Additional Manufacturer Narrative
The account reported finding defective dressing; the customer reported that the dressing adheres to other side of packaging and does not pull away for use.A sample was received for investigation; medline received 8 ea dressings without the rest of the kits, tested the dressings, reviewed finished good production records, reviewed finished good pack build, and reviewed trending.Per the investigation and the sample received, medline was able to confirm the reported issue: the dressing itself was there but it was stuck to the liner backing as it did not stick to the paper frame, so they were unable to be used.Medline confirmed the vendor and the cause of this issue; the issue derives from the raw materials process when the force between frame liner and the film is too weak, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50855723
Report Number1417592-2026-47761
Device Sequence Number13138609
Product Code LRS
UDI-Device Identifier40080196098737
UDI-Public40080196098737
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74272
Device Lot Number24ABM045
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown